Discussions that mention nifedipine

Bowel Disorders board


There is available a new medicine for fissures (I am on it now) which is 0.3% nifedipine. If your doctor is not familiar with the use of nifedipine for AFs refer him or her to November 2002 Diseases of the Colon & Rectum at page 1468 (95% cure rate with this medicine). Once an AF becomes chronic it is much more difficult to heal and then surgery becomes an option so you should do whatever you can to get it healed as soon as possible. Check out the analfissure group on yahoo and the anal fissure self help page at [url="http://boardsailor.com/jack/af/#ModHistory"]http://boardsailor.com/jack/af/#ModHistory[/url] for all the details on fissures. However, your symptoms don't sound like the typical symptoms of fissure. Fissures cause pain (and/or bleeding) during and/or after a BM. Also, the first of the many doctors I saw gave me hydrocortisone but I have since learned that is not a good cure and can be harmful in some cases. I suggest you go to a colon/rectal specialist.